| Model Number |
ESS-G02-160 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Failure to Align (2522); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block d4, h4 detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6 device code a150208 is being used to capture the reportable event of needle shaft stuck.Device code a1702 is being used to capture the reportable event of anchor exchange failure to retrieve anchor.Imdrf code f2301 is being used to capture the reportable event of additional device required.
Event or Problem Description
It was reported to boston scientific corporation that an overstitch endoscopic suture system was used during an endoscopic sleeve gastroplasty procedure performed on (b)(6) 2025.During the procedure, on the last bite, the physician was unable to transfer the suture from the needle driver to the anchor exchange.The patient's stomach tissue was caught in the middle.A grasper was used to release the suture from the needle body and remove the device from the patient.The procedure was completed with another overstitch device.There was no patient complications reported as a result of this event.